IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Decision methods in the theory of ordinals


Author: J. Richard Büchi
Journal: Bull. Amer. Math. Soc. 71 (1965), 767-770
DOI: https://doi.org/10.1090/S0002-9904-1965-11384-2
MathSciNet review: 0189997
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. R. Büchi, Weak second order arithmetic and finite automata, Z. Math. Logik Grundlagen Math. 6 (1960), 66-92. MR 125010
  • 2. J. R. Büchi, On a decision method in restricted second order arithmetic, Proc. Int. Cong. Logic, Method. and Philos. Sci., 1960, Stanford Univ. Press, Stanford, Calif., 1962. MR 183636
  • 3. S. Feferman, Some recent work of Ehrenfeucht and Fraïssé, Summer Institute for Symbolic Logic, Cornell Univ., 1957, Commun. Research Div., Institute for Defense Analyses, 1960, pp. 201-209.
  • 4. S. Feferman and R. L. Vaught, The first order properties of products of algebraic systems, Fund. Math. 47 (1959), 57-103. MR 108455
  • 5. R. McNaughton, Reviews of Weak second order arithmetic and finite automata and On a decision method in restricted second order arithmetic by J. R. Büchi, J. Symb. Logic 28 (1963), 100-102.
  • 6. A. Ehrenfeucht, Application of games to some problems of mathematical logic, Bull. Acad. Polon. Sci. 5 (1957), 35-37. MR 85198
  • 7. C. C. Elgot, Decision problems of finite automata design and related arithmetics, Trans. Amer. Math. Soc. 98 (1961), 21-51. MR 139530
  • 8. J. R. Büchi, Transfinite automata recursions and weak second order theory of ordinals, Proc. Int. Cong. Logic, Method. and Philos. Sci., Jerusalem, 1964 (to appear). MR 210593


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11384-2

American Mathematical Society